MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG SPII MODEL LUBINUS; LUBINUS SPII HIPPROSTH. STEM,150 MM,X-LARGE, R., COCRMO,TAPER 12/14, 126°CCD

WALDEMAR LINK GMBH & CO. KG SPII MODEL LUBINUS; LUBINUS SPII HIPPROSTH. STEM,150 MM,X-LARGE, R., COCRMO,TAPER 12/14, 126°CCD
Model Number 127-728/26
Medical Device Problem Code Unclear Information (4052)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field safety notice and capa was initiated as corrective action.
 
Event or Problem Description
"customer performed surgery according to surgical technique.Trial reduction was done with 126 xl neck segment, which was then selected for definitive implant (r4 w/ xl neck).When circulating nurse showed the implant label to surgeon before opening the package, the size marking on the label ("x-large r4") was misinterpreted as "xl-neck r4".Stem was then implanted and it was noticed only after the cement was cured that it had standard neck but not xl." [customer].
 
Event or Problem Description
 
Additional Manufacturer Narrative
A field safety notice and capa was initiated as corrective action.This is the final supplemental report, the complaint is closed.

Brand Name
SPII MODEL LUBINUS
Common Device Name
LUBINUS SPII HIPPROSTH. STEM,150 MM,X-LARGE, R., COCRMO,TAPER 12/14, 126°CCD
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key18639792
Report Number3004371426-2024-00015
Device Sequence Number7834666
Product Code JDG
UDI-Device Identifier04026575024315
UDI-Public04026575024315
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K953653
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Remedial Action Recall,Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number127-728/26
Device Catalogue Number127-728/26
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2024
Supplement Date Received by Manufacturer01/09/2024
Initial Report FDA Received Date02/05/2024
Supplement Report FDA Received Date03/22/2024
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown